# SDR SWAA011332

- Difficulty date: May 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 11,247 hours, 7,456 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 181A2001
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND HORIZONTAL STABILIZER CENTER SECTION FWD SPAR LT LWR ATTACH LUG  WORN. REPAIRED PER SWA RA.
